Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklova, 2013, Volume 280, Pages 41–52 (Mi tm3452)  

This article is cited in 7 scientific papers (total in 7 papers)

Kolmogorov widths of Sobolev classes on an irregular domain

O. V. Besov

Steklov Mathematical Institute of the Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00744
10-01-91331
Russian Academy of Sciences - Federal Agency for Scientific Organizations
Ministry of Education and Science of the Russian Federation NSh-6431.2012.1
2.1.1/1662
This work was supported by the Russian Foundation for Basic Research (project nos. 11-01-00744 and 10-01-91331), by the program "Modern Problems of Theoretical Mathematics" of the Russian Academy of Sciences, by a grant of the President of the Russian Federation (project no. NSh-6431.2012.1), and by the program "Development of the Scientific Potential of Higher Learning Institutions" of the Ministry of Education and Science of the Russian Federation (project no. 2.1.1/1662).


DOI: https://doi.org/10.1134/S0371968513010032

Full text: PDF file (224 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2013, 280, 34–45

Bibliographic databases:

UDC: 517.982.256
Received in July 2012

Citation: O. V. Besov, “Kolmogorov widths of Sobolev classes on an irregular domain”, Orthogonal series, approximation theory, and related problems, Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday, Trudy Mat. Inst. Steklova, 280, MAIK Nauka/Interperiodica, Moscow, 2013, 41–52; Proc. Steklov Inst. Math., 280 (2013), 34–45

Citation in format AMSBIB
\Bibitem{Bes13}
\by O.~V.~Besov
\paper Kolmogorov widths of Sobolev classes on an irregular domain
\inbook Orthogonal series, approximation theory, and related problems
\bookinfo Collected papers. Dedicated to Academician Boris Sergeevich Kashin on the occasion of his 60th birthday
\serial Trudy Mat. Inst. Steklova
\yr 2013
\vol 280
\pages 41--52
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3452}
\crossref{https://doi.org/10.1134/S0371968513010032}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3241835}
\elib{https://elibrary.ru/item.asp?id=18893028}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2013
\vol 280
\pages 34--45
\crossref{https://doi.org/10.1134/S0081543813010033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000320459700003}
\elib{https://elibrary.ru/item.asp?id=20435565}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876444436}


Linking options:
  • http://mi.mathnet.ru/eng/tm3452
  • https://doi.org/10.1134/S0371968513010032
  • http://mi.mathnet.ru/eng/tm/v280/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain”, Proc. Steklov Inst. Math., 280 (2013), 91–119  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. A. A. Vasil'eva, “Widths of weighted Sobolev classes on a John domain: strong singularity at a point”, Rev. Mat. Complut., 27:1 (2014), 167–212  crossref  mathscinet  zmath  isi  scopus
    3. A. A. Vasil'eva, “Widths of function classes on sets with tree-like structure”, J. Approx. Theory, 192 (2015), 19–59  crossref  mathscinet  zmath  isi  scopus
    4. A. A. Vasil'eva, “Widths of weighted Sobolev classes with weights that are functions of the distance to some $h$-set: some limit cases”, Russ. J. Math. Phys., 22:1 (2015), 127–140  crossref  mathscinet  zmath  isi  scopus
    5. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. A. A. Vasil'eva, “Estimates for the entropy numbers of embedding operators of function spaces on sets with tree-like structure: some limiting cases”, J. Complex., 36 (2016), 74–105  crossref  mathscinet  zmath  isi  scopus
    7. A. A. Vasil'eva, “Estimates for the Kolmogorov widths of weighted Sobolev classes on a domain with cusp: case of weights that are functions of the distance from the boundary”, Eurasian Math. J., 8:4 (2017), 102–106  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:390
    Full text:46
    References:74

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021